Table of Contents
Research Article
Advances in Decision Sciences
Volume 2017, Article ID 3436073, 3 pages
https://doi.org/10.1155/2017/3436073
Letter to the Editor

Comment on “Rough Multisets and Information Multisystems”

Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

Correspondence should be addressed to Mahmoud Raafat; moc.oohay@1102tafaarduomham_rd

Received 26 July 2016; Accepted 15 November 2017; Published 28 December 2017

Academic Editor: Shelton Peiris

Copyright © 2017 Sobhy Ahmed El-Sheikh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. P. Girish and S. J. John, “Rough multisets and information multisystems,” Advances in Decision Sciences, vol. 2011, Article ID 495392, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. K. Girish and S. J. John, “On rough multiset relations,” International Journal of Granular Computing, Rough Sets and Intelligent Systems, vol. 3, no. 4, pp. 306–326, 2014. View at Publisher · View at Google Scholar
  3. M. Hosny and M. Raafat, “On generalization of rough multiset via multiset ideals,” Journal of Intelligent & Fuzzy Systems: Applications in Engineering and Technology, vol. 33, no. 2, pp. 1249–1261, 2017. View at Publisher · View at Google Scholar
  4. K. P. Girish and S. J. John, “Relations and functions in multiset context,” Information Sciences, vol. 179, no. 6, pp. 758–768, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. P. Girish and S. J. John, “Multiset topologies induced by multiset relations,” Information Sciences, vol. 188, pp. 298–313, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. R. Yager, “On the theory of bags,” International Journal of General Systems, vol. 13, no. 1, pp. 23–37, 1986. View at Publisher · View at Google Scholar · View at Scopus
  7. W. D. Blizard, “Multiset theory,” Notre Dame Journal of Formal Logic, vol. 30, no. 1, pp. 36–66, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. W. D. Blizard, “Real-valued multisets and fuzzy sets,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 77–97, 1989. View at Publisher · View at Google Scholar · View at Scopus
  9. S. P. Jena, S. K. Ghosh, and B. K. Tripathy, “On the theory of bags and lists,” Information Sciences, vol. 132, no. 1-4, pp. 241–254, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus